# SDR CALA2014101501343

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 53,621 hours, 18,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE UNDER FLOOR PANEL 211AF SEVERAL AREAS LIGHT SURFACE CORROSION.  INSTALLED REPAIR IAW DISPOSITION STEPS 1-19 OF ECRA 5321-015 66.
